# SDR SWA980599

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CRACKED FRAME AT HAT RACK ATTACH ANGLE BETWEEN STR 8 LT AND 9 LT; BS 827, STR 8 LT AND 9 LT; AND BS 787, STR 8 LT AND 9 LT.  REMOVED AND REPLACED PER BOEING SRM.
